Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2849

Title: Symmetric and reversible families of vector fields near a partially hyperbolic singularity
Authors: BONCKAERT, Patrick
Issue Date: 2000
Citation: ERGODIC THEORY AND DYNAMICAL SYSTEMS, 20(6). p. 1627-1637
Abstract: We study smooth local models of families of symmetric and reversible vector fields near a partially hyperbolic singularity. Special attention is given to the question of whether the involved changes of variables commute with the symmetry.
Notes: Limburgs Univ Ctr, B-3590 Diepenbeek, Belgium.Bonckaert, P, Limburgs Univ Ctr, Univ Campus, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2849
Link to publication: http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=61845&fulltextType=RA&fileId=S0143385700000900
ISI #: 000166150800006
ISSN: 0143-3857
Category: A1
Type: Journal Contribution
Validation: ecoom, 2002
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.